MathSciNet Relay Station
MathSciNet bibliographic data
MR1068125 (92b:11029) 11F60 (11F46 11F66)
Kohnen, Winfried A note on eigenvalues of Hecke operators on Siegel modular forms of degree two. Proc. Amer. Math. Soc. 113 (1991), no. 3, 639–642.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement